MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX30015W
Medical Device Problem Codes Migration or Expulsion of Device (1395); Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A resolute onyx coronary drug eluting stent was attempted to be used to treat a moderately tortuous, severely calcified lesion in the proximal rca.The device was inspected with no issues noted.Negative prep was performed with no issues.It was reported that stent dislodgement occurred during removal following failed delivery.The patient was then sent to surgery to remove the dislodged stent.
 
Additional Manufacturer Narrative
A review of the case notes was conducted by the account.There was no mention in the notes of the dislodged stent being in pieces.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: eval code-conclusion code added correction: adverse event and product problem selected intervention required ticked device code c62917 added if information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the patient was brought back to the cath lab one day later to receive additional diagnostic imaging to locate the stent.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
It was reported that a piece of the stent broke off upon dislodging from the balloon.Carotid images were subsequently taken.The decision was made to take the patient to or for carotid exploration.The stent was unable to be located in the carotid.It was later determined that the piece of stent had migrated to the patients kidney.The patient was admitted for a laparoscopic procedure, however, the procedure was unsuccessful in retrieving the dislodged piece of stent.The stent piece remains in the patients kidney.The patient has since been discharged and is reportedly not experiencing any problems.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX OTW
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9630995
Report Number9612164-2020-00409
Device Sequence Number2667484
Product Code NIQ
UDI-Device Identifier00643169602502
UDI-Public00643169602502
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2020
Device Model NumberRONYX30015W
Device Catalogue NumberRONYX30015W
Device Lot Number0009186613
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer01/21/2020
03/26/2020
03/26/2020
04/16/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date02/13/2020
04/01/2020
04/16/2020
04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight114